Bulletin of the American Mathematical Society

Review: S. Lefschetz, Géométrie sur les Surfaces et les Variétés Algébriques

Oscar Zariski

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 36, Number 9 (1930), 617-618.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183494223

Citation

Zariski, Oscar. Review: S. Lefschetz, Géométrie sur les Surfaces et les Variétés Algébriques . Bull. Amer. Math. Soc. 36 (1930), no. 9, 617--618. http://projecteuclid.org/euclid.bams/1183494223.


Export citation